MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 1 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 1 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 1 11MM
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Joint Laxity (4526)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products - composant femoral logic a cimenter t.1 droit (cat# 02-010-01-0310 / serial# (b)(4).) - embase tibiale fit logic cimentee 1f/2t (cat# 02-012-45-1020 / serial# (b)(4).) - rotule 3 plots diam 35 8.5mm optetrak (cat# 200-02-35 / serial# (b)(4).) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately nine years post initial tka, the female patient had a full revision due to chronic hydratosis, moderate medial laxity and slight hyperextension.Synovitis was removed, a full lavage was performed, a tissue sampling was collected and total revision completed.Patient was revised to exactech devices.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The device will be return.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely due to the patient¿s reported conditions of chronic hydrarthrosis, moderate medial laxity, and slight hyperextension of the knee joint, as stated in the experience report.Additionally, the returned tibial insert appeared to exhibit signs of deformation and wear.This evaluation provides a visual review of the retrieved tibial insert, as provided.However, in absence of other supporting information (e.G., demographic data, radiographs from past follow-up visits, etc.), the sequence of events leading to the revision surgery cannot be established.The most probable root cause associated with the reported event of ¿instability¿ is associated with undesirable stability of the joint or implant construct.Furthermore, the most probable root cause associated with the event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d8, h2, h6: clinical code, medical device problem code, component code, type of investigation, investigation findings, and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 1 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16725862
Report Number1038671-2023-00661
Device Sequence Number7209530
Product Code JWH
UDI-Device Identifier10885862001696
UDI-Public10885862001696
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2020
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 1 11MM
Device Catalogue Number02-012-35-1011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer07/19/2023
10/14/2025
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date08/16/2023
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale